# SDR CALA2022102702947

- Difficulty date: October 24, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 78,919 hours, 30,850 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Pressure Blkhd
- Part number: D533709012010
- Condition: Cracked
- Location: Fr36lh Pres Pnl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FR36LH PRESSURE PANEL IN OPEN FASTENER HOLES A AND B COMMON TO LONGITUDINAL BEAM Y1292, CONTACT PLANNING TO ASSIGN AND ACCOMPLISH EA 5330-05216 OP2 BEFORE NEXT FLIGHT IN FWD CARGO COMPARTMENT (2 EA). ED PART 1 INTERIM REPAIR ON AEROMAN NR#2022-394030 PER ECRA 5311 AND 27) AS PER PART 3 OF LATEST REVISION OF ECRA 5311-02905 ON -02905. HFEC DONE ON REWORKED AREAS AND ROTOTEST INSPECTION DONE OR BEFORE APRIL 10, 2023 ON ALL OPEN HOLES, CRACK-FREE AFTER REWORK. INITIATE A DTA DIP TO ACCOMPLISH A PERMANENT REPAIR TO THE FR36LH PRESSURE PANEL FASTENER HOLES (#2-4,8,9,13-17,19-23,26 DURING ACCOMPLISHMENT OF EA 5330-05216 REV B OP1, FOUND CRACK IN DICATION ON FASTENER HOLES A AND B, LH SIDE. IT REQUIRED TO DO O P2 AND FOUND ADDITIONAL FASTENER HOLES CRACK INDICATION ON #2-4, 8,9,13-17,19-23,26 AND 27 IN FR36 LH PRESSURE PANEL.  ACCOMPLISH AND 27) AS PER PART 3 OF LATEST REVISION OF ECRA 5311-02905 ON OR BEFORE APRIL 10, 2023 APPROVED TO CARRY REF EC 5311-02905 PERMANENT REPAIR TO THE TOMC-APPROVAL FROM SC1ELBYC COMMENT FR36LH PRESSURE PANEL FASTENER HOLES (#2-4, 8, 9, 13-17, 19-23, 26 AND 27) AS PART OF THE LATEST REVISION OF EC5311-02905 ON OR BEFORE APRIL 10, 2023 TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED T/A: 10APR23...SN RECORDS UPDATE
